On irreducible polynomial remainder codes

Jiun-Hung Yu*, Hans Andrea Loeliger

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

10 Scopus citations

Abstract

A general class of polynomial remainder codes is considered. These codes are very flexible in rate and length and include Reed-Solomon codes as a special case. In general, the code symbols of such codes are polynomials of different degree, which leads to two different notions of weights and of distances. The notion of an error locator polynomial is generalized to such codes. A key equation is proposed, from which the error locator polynomial can be computed by means of a gcd algorithm. From the error locator polynomial, the transmitted message can be recovered in two different ways, which may be new even when specialized to Reed-Solomon codes.

Original languageEnglish
Title of host publication2011 IEEE International Symposium on Information Theory Proceedings, ISIT 2011
Pages1190-1194
Number of pages5
DOIs
StatePublished - 26 Oct 2011
Event2011 IEEE International Symposium on Information Theory Proceedings, ISIT 2011 - St. Petersburg, Russian Federation
Duration: 31 Jul 20115 Aug 2011

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
ISSN (Print)2157-8104

Conference

Conference2011 IEEE International Symposium on Information Theory Proceedings, ISIT 2011
CountryRussian Federation
CitySt. Petersburg
Period31/07/115/08/11

Fingerprint Dive into the research topics of 'On irreducible polynomial remainder codes'. Together they form a unique fingerprint.

Cite this